Indian Journal of Cancer Home 

CASE REPORT
[View FULLTEXT]
Year : 2004  |  Volume : 41  |  Issue : 4  |  Page : 178--180

Early occurrence of acute myeloid leukemia following adjuvant radiotherapy and higher cumulative dose of cyclophosphamide in carcinoma breast

A Srivastava1, M Murari2, NR Datta1 
1 Department of Radiotherapy, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, India
2 Department of Pathology, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow, India

Correspondence Address:
N R Datta
Department of Radiotherapy, Sanjay Gandhi Postgraduate Institute of Medical Sciences, Lucknow
India

We report a case of cancer breast developing acute myeloid leukemia (AML) within a relatively short interval of two and a half years of her primary treatment. This could be attributed to post operative radiotherapy and a higher cumulative dose of cyclophosphamide (14.4 gm) which had to be given as a part of her combination chemotherapy regimen, initially as adjuvant and then later as salvage chemotherapy. The successful salvage therapy for secondary AML instituted in this case is also discussed.


How to cite this article:
Srivastava A, Murari M, Datta N R. Early occurrence of acute myeloid leukemia following adjuvant radiotherapy and higher cumulative dose of cyclophosphamide in carcinoma breast.Indian J Cancer 2004;41:178-180


How to cite this URL:
Srivastava A, Murari M, Datta N R. Early occurrence of acute myeloid leukemia following adjuvant radiotherapy and higher cumulative dose of cyclophosphamide in carcinoma breast. Indian J Cancer [serial online] 2004 [cited 2022 May 29 ];41:178-180
Available from: https://www.indianjcancer.com/article.asp?issn=0019-509X;year=2004;volume=41;issue=4;spage=178;epage=180;aulast=Srivastava;type=0